# SDR UALA2010032200926

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,857 hours, 19,963 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 794C000002
- Part serial: N989
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RIGHT WING NR 4 FLAP ACTUATOR ON ACCT OF CHRONIC LOCKED FLAPS.  REPLACED RIGHT WING NR 4 FLAP TRACK ACTUATOR.
